# SDR SWAA960360

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N71SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22358
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FUSELAGE SKIN DENTED AT BS 400, BELOW SKIN PATCH AND ABOVE S18L.  ALSO, AT BS 1002 S22R, AT BS 250 BETWEEN S21 AND 22R, AT BS 1001 S15 TO 16R, AT BS 1056, 13 INCHES BELOW APU INLET CUTOUT AND AT BS 926, 2 INCHES ABOVE S23R.  REPAIRED PER BOEING SRM.
